Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 313p-370p
This paper combines , , , and  to provide a detailed sketch of Belov’s solution of Specht’s problem for affine algebras over an arbitrary commutative Noetherian ring, together with a discussion of the general setting of Specht’s problem in universal algebra and some applications to the structure of T-ideals. Some illustrative examples are collected along the way.